Alert archive / West Virginia / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 45, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this severe thunderstorm warning at May 1, 2017, 2:11 PM EDT for Allegheny County, Greene County, Washington County, Pennsylvania; 6 counties in West Virginia. It was in force for 49 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 1, 2017, 2:11 PM EDT (18:11 UTC)
- Expired
- May 1, 2017, 3:00 PM EDT
- In force
- 49 min
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Allegheny County, PA, Greene County, PA, Washington County, PA, Brooke County, WV, Marion County, WV, Marshall County, WV, Monongalia County, WV, Ohio County, WV, Wetzel County, WV
The radar
The Pittsburgh radar (KPBZ), 67 km from the middle of the area, began a volume at 18:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 1, 2:25 PM EDT | TSTM WND DMG | 1 Ssw Budaville, PA | MULTIPLE TREES DOWN |
| May 1, 2:35 PM EDT | NON-TSTM WND GST 47 | Washington County Airpo, PA | |
| May 1, 2:48 PM EDT | TSTM WND DMG | Jefferson, PA | TREE DOWN ON HOUSE...PAYNE HILL ROAD. |
| May 1, 2:50 PM EDT | TSTM WND DMG | Bethel Park, PA | TREE LIMBS DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 1, 12:32 PM EDT | Tornado Watch | SPC | 4 hr |
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 12:00Z, 6.2 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 11 J/kg
- Mixed-layer CIN
- -114 J/kg
- Mixed-layer LCL
- 1435 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 217 m²/s²
- 0-3 km storm-relative helicity
- 191 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
957
WUUS51 KPBZ 011811
SVRPBZ
PAC003-059-125-WVC009-049-051-061-069-103-011900-
/O.NEW.KPBZ.SV.W.0045.170501T1811Z-170501T1900Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pittsburgh PA
211 PM EDT MON MAY 1 2017
The National Weather Service in Pittsburgh has issued a
* Severe Thunderstorm Warning for...
Washington County in southwestern Pennsylvania...
Southeastern Allegheny County in southwestern Pennsylvania...
Greene County in southwestern Pennsylvania...
Northwestern Monongalia County in northern West Virginia...
Ohio County in northern West Virginia...
Wetzel County in northern West Virginia...
Marshall County in northern West Virginia...
Northwestern Marion County in northern West Virginia...
Southeastern Brooke County in northern West Virginia...
* Until 300 PM EDT.
* At 210 PM EDT, severe thunderstorms were located along a line
extending from near West Liberty to near Pine Grove, moving
northeast at 55 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar.
IMPACT...Trees snapped and uprooted. Power outages can be
expected.
* Locations impacted include...
Bethel Park... Morgantown...
McMurray... McKeesport...
Washington... Canonsburg...
Waynesburg... Star City...
West Liberty... Triadelphia...
Valley Grove... Gastonville...
This includes the following highways...
Interstate 70 in West Virginia between mile markers 6 and 14.
Interstate 70 in Pennsylvania between mile markers 0 and 40.
Interstate 79 in Pennsylvania between mile markers 0 and 21.
Interstate 79 in West Virginia between mile markers 154 and 160.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Intense thunderstorm lines can produce brief tornadoes and widespread
wind damage. Move to an interior room on the lowest floor of a
building.
Please report severe weather by calling 412-262-1988, posting to
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH.
&&
A tornado watch remains in effect until 700 PM EDT for southwestern
Pennsylvania...and northern West Virginia.
LAT...LON 3954 8078 4022 8061 4038 7977 4022 7980
4020 7987 4016 7986 4016 7990 4009 7984
4008 7990 4002 7989 3999 7994 4001 7999
3998 8001 3992 7992 3984 7994 3979 7991
3978 7994 3974 7990 3966 7992 3949 8073
TIME...MOT...LOC 1810Z 234DEG 47KT 4013 8061 3959 8072
HAIL...<.75IN
WIND...70MPH
$$
TAX3 follow-up statements
387
WWUS51 KPBZ 011827
SVSPBZ
Severe Weather Statement
National Weather Service Pittsburgh PA
227 PM EDT MON MAY 1 2017
WVC009-069-011836-
/O.CAN.KPBZ.SV.W.0045.000000T0000Z-170501T1900Z/
Ohio WV-Brooke WV-
227 PM EDT MON MAY 1 2017
...THE SEVERE THUNDERSTORM WARNING FOR OHIO AND SOUTHEASTERN BROOKE
COUNTIES IS CANCELLED...
The storms that prompted the warning have moved out of the area.
Therefore, the warning has been cancelled.
A tornado watch remains in effect until 700 PM EDT for southwestern
Pennsylvania...and northern West Virginia.
LAT...LON 3995 8051 4025 8045 4038 7977 4022 7980
4020 7987 4016 7986 4016 7990 4009 7984
4008 7990 4002 7989 3999 7994 4001 7999
3998 8001 3992 7992 3984 7994 3979 7991
3978 7994 3974 7990 3966 7992 3951 8065
TIME...MOT...LOC 1826Z 234DEG 47KT 4025 8039 3971 8050
$$
PAC003-059-125-WVC049-051-061-103-011900-
/O.CON.KPBZ.SV.W.0045.000000T0000Z-170501T1900Z/
Washington PA-Allegheny PA-Greene PA-Monongalia WV-Wetzel WV-
Marshall WV-Marion WV-
227 PM EDT MON MAY 1 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM EDT
FOR WASHINGTON...SOUTHEASTERN ALLEGHENY...GREENE...NORTHWESTERN
MONONGALIA...NORTHEASTERN WETZEL...SOUTHEASTERN MARSHALL AND
NORTHWESTERN MARION COUNTIES...
At 226 PM EDT, severe thunderstorms were located along a line
extending from near Avella to near Hundred, moving northeast at 55
mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar.
IMPACT...Trees snapped and uprooted. Power outages can be expected.
Locations impacted include...
Bethel Park... Morgantown...
McMurray... McKeesport...
Washington... Canonsburg...
Waynesburg... Star City...
Gastonville... West Mifflin...
Baldwin... Upper St. Clair...
This includes the following highways...
Interstate 70 in Pennsylvania between mile markers 3 and 40.
Interstate 79 in Pennsylvania between mile markers 0 and 21.
Interstate 79 in West Virginia between mile markers 154 and 160.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A tornado watch remains in effect for the warned area.
Intense thunderstorm lines can produce brief tornadoes and widespread
wind damage. Move to an interior room on the lowest floor of a
building.
Please report severe weather by calling 412-262-1988, posting to
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH.
&&
A tornado watch remains in effect until 700 PM EDT for southwestern
Pennsylvania...and northern West Virginia.
LAT...LON 3995 8051 4025 8045 4038 7977 4022 7980
4020 7987 4016 7986 4016 7990 4009 7984
4008 7990 4002 7989 3999 7994 4001 7999
3998 8001 3992 7992 3984 7994 3979 7991
3978 7994 3974 7990 3966 7992 3951 8065
TIME...MOT...LOC 1826Z 234DEG 47KT 4025 8039 3971 8050
HAIL...<.75IN
WIND...70MPH
$$
24272
WWUS51 KPBZ 011836
SVSPBZ
Severe Weather Statement
National Weather Service Pittsburgh PA
236 PM EDT MON MAY 1 2017
WVC051-011846-
/O.CAN.KPBZ.SV.W.0045.000000T0000Z-170501T1900Z/
Marshall WV-
236 PM EDT MON MAY 1 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MARSHALL COUNTY
IS CANCELLED...
The storms that prompted the warning have moved out of the area.
Therefore, the warning has been cancelled.
A tornado watch remains in effect until 700 PM EDT for southwestern
Pennsylvania...and northern West Virginia.
LAT...LON 3993 8040 4027 8032 4038 7977 4022 7980
4020 7987 4016 7986 4016 7990 4009 7984
4008 7990 4002 7989 3999 7994 4001 7999
3998 8001 3992 7992 3984 7994 3979 7991
3978 7994 3974 7990 3966 7992 3952 8060
TIME...MOT...LOC 1836Z 234DEG 47KT 4031 8028 3977 8039
$$
PAC003-059-125-WVC049-061-103-011900-
/O.CON.KPBZ.SV.W.0045.000000T0000Z-170501T1900Z/
Washington PA-Allegheny PA-Greene PA-Monongalia WV-Wetzel WV-
Marion WV-
236 PM EDT MON MAY 1 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM EDT
FOR SOUTHERN WASHINGTON...SOUTHEASTERN ALLEGHENY...GREENE...
NORTHWESTERN MONONGALIA...NORTHEASTERN WETZEL AND NORTHWESTERN MARION
COUNTIES...
At 236 PM EDT, severe thunderstorms were located along a line
extending from near Cecil-Bishop to 7 miles northeast of Hundred,
moving northeast at 55 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar.
IMPACT...Trees snapped and uprooted. Power outages can be expected.
Locations impacted include...
Bethel Park... Morgantown...
McMurray... McKeesport...
Washington... Canonsburg...
Waynesburg... Star City...
Gastonville... West Mifflin...
Baldwin... Upper St. Clair...
This includes the following highways...
Interstate 70 in Pennsylvania between mile markers 11 and 40.
Interstate 79 in Pennsylvania between mile markers 0 and 21.
Interstate 79 in West Virginia between mile markers 154 and 160.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A tornado watch remains in effect for the warned area.
Intense thunderstorm lines can produce brief tornadoes and widespread
wind damage. Move to an interior room on the lowest floor of a
building.
Please report severe weather by calling 412-262-1988, posting to
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH.
&&
A tornado watch remains in effect until 700 PM EDT for southwestern
Pennsylvania...and northern West Virginia.
LAT...LON 3993 8040 4027 8032 4038 7977 4022 7980
4020 7987 4016 7986 4016 7990 4009 7984
4008 7990 4002 7989 3999 7994 4001 7999
3998 8001 3992 7992 3984 7994 3979 7991
3978 7994 3974 7990 3966 7992 3952 8060
TIME...MOT...LOC 1836Z 234DEG 47KT 4031 8028 3977 8039
HAIL...<.75IN
WIND...70MPH
$$
24350
WWUS51 KPBZ 011841
SVSPBZ
Severe Weather Statement
National Weather Service Pittsburgh PA
241 PM EDT MON MAY 1 2017
PAC003-059-125-WVC049-061-103-011900-
/O.CON.KPBZ.SV.W.0045.000000T0000Z-170501T1900Z/
Washington PA-Allegheny PA-Greene PA-Monongalia WV-Wetzel WV-
Marion WV-
241 PM EDT MON MAY 1 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM EDT
FOR SOUTHEASTERN WASHINGTON...SOUTHEASTERN ALLEGHENY...GREENE...
NORTHWESTERN MONONGALIA...NORTHEASTERN WETZEL AND NORTHWESTERN MARION
COUNTIES...
At 241 PM EDT, severe thunderstorms were located along a line
extending from near McDonald to 10 miles southwest of Waynesburg,
moving northeast at 55 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar.
IMPACT...Trees snapped and uprooted. Power outages can be expected.
Locations impacted include...
Bethel Park... Morgantown...
McMurray... McKeesport...
Washington... Canonsburg...
Waynesburg... Star City...
Gastonville... West Mifflin...
Baldwin... Upper St. Clair...
This includes the following highways...
Interstate 70 in Pennsylvania between mile markers 17 and 40.
Interstate 79 in Pennsylvania between mile markers 0 and 21.
Interstate 79 in West Virginia between mile markers 154 and 160.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A tornado watch remains in effect for the warned area.
Intense thunderstorm lines can produce brief tornadoes and widespread
wind damage. Move to an interior room on the lowest floor of a
building.
Please report severe weather by calling 412-262-1988, posting to
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH.
&&
A tornado watch remains in effect until 700 PM EDT for southwestern
Pennsylvania...and northern West Virginia.
LAT...LON 4001 8032 4029 8023 4038 7977 4022 7980
4020 7987 4016 7986 4016 7990 4009 7984
4008 7990 4002 7989 3999 7994 4001 7999
3998 8001 3992 7992 3984 7994 3979 7991
3978 7994 3974 7990 3966 7992 3952 8058
TIME...MOT...LOC 1841Z 234DEG 47KT 4034 8022 3980 8033
HAIL...<.75IN
WIND...70MPH
$$
24What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 1, 1:48 PM EDT, 23 minutes earlier.
Area forecast discussion, May 1, 1:48 PM EDT, 23 minutes before
Area Forecast Discussion National Weather Service Pittsburgh PA 148 PM EDT Mon May 1 2017 .SYNOPSIS... Cooler air will spill in tonight behind the strong cold front. Rain chances will linger through most of the week. && .NEAR TERM /THROUGH TONIGHT/... Main convective line approaching OH/PA border, in line with recent HRRR runs. Getting wind damage reports so far with the line. Prelim 18Z sounding showing tremendous shear and helicity with a distinct sickle-shaped hodograph. Breaks in clouds out ahead have added to the instability and thus the severe threat. Will need to watch for discrete cells out ahead of the main line as they would likely become supercellular in short order. Best chance for tornadoes still looks to be across the southeastern CWA during the mid to late afternoon hours. The next 3 to 6 hours is obviously our main concern, and the remainder of the forecast relied heavily on the previous grids and SuperBlend. Temperatures will cool rapidly behind the front tonight, with a lull in precipitation. Some scattered showers will redevelop later with an approaching upper trough. Low temperatures will be seasonable. && .SHORT TERM /TUESDAY THROUGH THURSDAY/... Troughing pattern remains in place through Wednesday, with shower chances mainly north of Pittsburgh. A brief dry period Wednesday afternoon/evening will end by Thursday as a stacked system moves into the Ohio Valley, providing high rain chances. Categorical PoPs are still appropriate. Temperatures will be below normal through the period. && .LONG TERM /THURSDAY NIGHT THROUGH SUNDAY/... Upper troughing will persist through this period, with more showery precipitation expected for Friday and the weekend. Drier conditions may arrive for Monday. Temperatures will remain below normal overall. && .AVIATION /18Z MONDAY THROUGH SATURDAY/... Have added low level wind shear to all TAFs with 12Z issuance as upper air balloon launch showed 40 kt of wind at 2 kft with a lack of surface gusts. Once surface wind gusts begin, allowed LLWS mention to drop out of the TAFs. Expect widespread 25-30 kt gusts by noon in advance of today's cold front. The front will bring showers and thunderstorms, with wind gusts up to 50 kt possible in the strongest thunderstorms. Current expectation brings the potential squall line through the region between 15Z at ZZV to 21Z at DUJ/LBE. Mid clouds and gusty winds will continue behind the front into tonight, and ceilings will eventually drop to MVFR before sunrise on Tuesday. .Outlook... Restrictions are likely with Thu/Fri low pressure. && .PBZ WATCHES/WARNINGS/ADVISORIES... MD...None. OH...None. PA...None. WV...None. &&
Hazardous weather outlook, May 1, 12:56 PM EDT, 1 hour 15 minutes before
Hazardous Weather Outlook National Weather Service Pittsburgh PA 1256 PM EDT Mon May 1 2017 MDZ001-PAZ007>009-013>016-020>023-029-031-073>076-WVZ001>004-012-021- 509>514-021700- Garrett-Mercer-Venango-Forest-Lawrence-Butler-Clarion-Jefferson- Beaver-Allegheny-Armstrong-Indiana-Washington-Greene-Westmoreland- Westmoreland Ridges-Fayette-Fayette Ridges-Hancock-Brooke-Ohio- Marshall-Wetzel-Marion-Monongalia- Ridges of Eastern Monongalia and Northwestern Preston-Preston- Eastern Preston-Western Tucker-Eastern Tucker- 1256 PM EDT Mon May 1 2017 ...TORNADO WATCH 184 IN EFFECT UNTIL 7 PM EDT THIS EVENING... This Hazardous Weather Outlook is for western Maryland, northwest Pennsylvania, southwest Pennsylvania, west central Pennsylvania, western Pennsylvania, northern West Virginia and northern panhandle of West Virginia. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ040-041-049-050-059-069-021700- Carroll-Columbiana-Harrison-Jefferson-Belmont-Monroe- 1256 PM EDT Mon May 1 2017 ...TORNADO WATCH 184 IN EFFECT UNTIL 7 PM EDT THIS EVENING... This Hazardous Weather Outlook is for east central Ohio. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ039-048-057-058-068-021700- Tuscarawas-Coshocton-Muskingum-Guernsey-Noble- 1256 PM EDT Mon May 1 2017 This Hazardous Weather Outlook is for east central Ohio. .DAY ONE...This Afternoon and Tonight. Scattered showers and thunderstorms, some of which may be strong to severe, will cross the region with a cold front today. The primary threat is damaging wind. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, May 1, 1:18 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
118 PM EDT MON MAY 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1229 PM TSTM WND DMG PEARL 40.37N 81.72W
05/01/2017 COSHOCTON OH PUBLIC
TREE DOWN ON OH 93
&&
EVENT NUMBER PBZ1701361
TGREENLocal storm report, May 1, 1:34 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
134 PM EDT MON MAY 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 PM TSTM WND DMG UHRICHSVILLE 40.40N 81.35W
05/01/2017 TUSCARAWAS OH 911 CALL CENTER
POWER LINES AND TREES DOWN IN UHRICHVILLE
&&
EVENT NUMBER PBZ1701362
RCCLocal storm report, May 1, 1:40 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
140 PM EDT MON MAY 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 PM TSTM WND DMG SARAHSVILLE 39.81N 81.47W
05/01/2017 NOBLE OH 911 CALL CENTER
TREES DOWN ALONG STATE ROUTES 215... 285... AND 147
&&
EVENT NUMBER PBZ1701363
TGREENLocal storm report, May 1, 1:53 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
153 PM EDT MON MAY 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 PM TSTM WND DMG DOVER 40.53N 81.48W
05/01/2017 TUSCARAWAS OH PUBLIC
MANY TREES DOWN ON BOULEVARD ST. RT. 800 IN DOVER.
&&
EVENT NUMBER PBZ1701364
RCCLocal storm report, May 1, 2:01 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
201 PM EDT MON MAY 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0139 PM TSTM WND DMG SMITHFIELD 40.27N 80.78W
05/01/2017 JEFFERSON OH PUBLIC
TREES DOWN
&&
EVENT NUMBER PBZ1701365
TGREENLocal storm report, May 1, 2:08 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
208 PM EDT MON MAY 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM TSTM WND DMG NEW GARDEN 40.80N 80.93W
05/01/2017 COLUMBIANA OH 911 CALL CENTER
MULTIPLE LARGE TREES DOWN IN NEW GARDEN
&&
EVENT NUMBER PBZ1701366
RCCThe office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 1, 1:22 PM EDT | Severe Thunderstorm Warning | PBZ | Beaver, Greene, Washington | 53 min |
| May 1, 1:35 PM EDT | Severe Thunderstorm Warning | PBZ | Beaver, Lawrence, Mercer | 55 min |
| May 1, 1:47 PM EDT | Severe Thunderstorm Warning | PBZ | Mercer, Venango | 43 min |
| May 1, 2:05 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Beaver, Butler, Lawrence, Mercer, Venango and 1 more | 55 min |
| May 1, 2:26 PM EDT | Severe Thunderstorm Warning | PBZ | Clarion, Forest, Mercer, Venango | 49 min |
| May 1, 2:29 PM EDT | Tornado Warning | PBZ | Beaver, Butler | 31 min |
| May 1, 2:47 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Armstrong, Butler, Clarion, Indiana, Venango and 1 more | 58 min |
| May 1, 2:50 PM EDT | Tornado Warning | PBZ | Armstrong, Butler, Clarion, Venango | 25 min |
| May 1, 2:54 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Fayette, Greene, Washington, Westmoreland | 66 min |
| May 1, 3:03 PM EDT | Areal Flood Advisory | PBZ | Allegheny, Butler, Fayette, Greene, Washington, Westmoreland | 3 hr |
| May 1, 3:10 PM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Clarion, Forest, Jefferson, Venango | 65 min |
| May 1, 3:19 PM EDT | Tornado Warning | PBZ | Clarion, Forest, Venango | 26 min |
| May 1, 3:34 PM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Clarion, Indiana, Jefferson, Westmoreland | 56 min |
| May 1, 3:42 PM EDT | Special Weather Statement | PBZ | Fayette | 48 min |
| May 1, 5:03 PM EDT | Severe Thunderstorm Warning | PBZ | Fayette | 41 min |
| May 1, 4:43 PM EDT | Special Weather Statement | PBZ | Preston, Tucker | 77 min |
Nearby
Severe Thunderstorm Warnings in West Virginia, 2017Severe Thunderstorm Warnings in Pennsylvania, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.